# SDR R61A201512130041

- Difficulty date: December 13, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85714201
- Condition: Corroded
- Location: Rt Wing
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE RT OTBD WING TOP SKIN, PN:85714201 AT BS YW281.019.  MAINTENANCE REPAIRED AREA ON THE RT OTBD WING TOP SKIN, PN:85714201 AT BS YW281.019 IAW DWG RD 8/4-57-3068.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
